The chameleon groups of Richards J. Thompson : automorphisms and dynamics
Publications Mathématiques de l'IHÉS, Volume 84 (1996), p. 5-33
@article{PMIHES_1996__84__5_0,
     author = {Brin, Matthew G.},
     title = {The chameleon groups of Richards J. Thompson : automorphisms and dynamics},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {84},
     year = {1996},
     pages = {5-33},
     zbl = {0891.57037},
     mrnumber = {99e:57003},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1996__84__5_0}
}
Brin, Matthew G. The chameleon groups of Richards J. Thompson : automorphisms and dynamics. Publications Mathématiques de l'IHÉS, Volume 84 (1996) pp. 5-33. http://www.numdam.org/item/PMIHES_1996__84__5_0/

[1] R. Bieri and R. Strebel, On groups of PL-homeomorphisms of the real line, preprint, Math. Sem. der Univ. Frankfurt, Frankfurt, 1985.

[2] M. G. Brin and C. C. Squier, Groups of piecewise linear homeomorphisms of the real line, Invent. Math., 79 (1985), 485-498. | MR 86h:57033 | Zbl 0563.57022

[3] K. S. Brown, Finiteness properties of groups, J. Pure and Applied Algebra, 44 (1987), 45-75. | MR 88m:20110 | Zbl 0613.20033

[4] K. S. Brown, The geometry of finitely presented infinite simple groups, Algorithms and Classification in Combinatorial Group Theory, G. Baumslag and C. F. Miller, III, Eds., MSRI Publications, Number 23, Springer-Verlag, New York, 1991, p. 121-136. | MR 94f:20059 | Zbl 0753.20007

[5] K. S. Brown, The geometry of rewriting systems: a proof of the Anick-Groves-Squier Theorem, ibid., p. 137-163. | MR 94g:20041 | Zbl 0764.20016

[6] K. S. Brown and R. Geoghegan, An infinite-dimensional torsion-free FP∞ group, Invent. Math., 77 (1984), 367-381. | MR 85m:20073 | Zbl 0557.55009

[7] J. W. Cannon, W. J. Floyd and W. R. Parry, Notes on Richard Thompson's groups F and T, to appear in L'Enseignement Mathématique. | Zbl 0880.20027

[8] C. G. Chehata, An algebraically simple ordered group, Proc. Lond. Math. Soc. (3), 2 (1952), 183-197. | MR 13,817b | Zbl 0046.02501

[9] S. Cleary, Groups of piecewise-linear homeomorphisms with irrational slopes, Rocky Mountain J. Math., 25 (1995), 935-955. | MR 97d:20040 | Zbl 0857.57023

[10] J. Dydak and J. Segal, Shape Theory: An Introduction, Lecture Notes in Math., Number 688, Springer-Verlag, Berlin, 1978. | MR 80h:54020 | Zbl 0401.54028

[11] P. Freyd and A. Heller, Splitting homotopy idempotents, II, J. Pure and Applied Algebra, 89 (1993), 93-106. | MR 95h:55015 | Zbl 0786.55008

[12] E. Ghys and V. Sergiescu, Sur un groupe remarquable de difféomorphismes du cercle, preprint IHES/M/85/65, Institut des Hautes Études Scientifiques, Bures-sur-Yvette, 1985. | Zbl 0647.58009

[13] E. Ghys and V. Sergiescu, Sur un groupe remarquable de difféomorphismes du cercle, Comment. Math. Helvetici, 62 (1987), 185-239. | MR 90c:57035 | Zbl 0647.58009

[14] P. Greenberg, Pseudogroups from group actions, Amer. J. Math., 109 (1987), 893-906. | MR 88k:57048 | Zbl 0644.57012

[15] P. Greenberg, Projective aspects of the Higman-Thompson group, Group Theory from a Geometrical Viewpoint, ICTP conference, Triest, Italy, 1990, E. Ghys, A. Haefliger, A. Verjovsky, Editors, World Scientific, Singapore, 1991, p. 633-644. | MR 93j:20079 | Zbl 0860.57038

[16] P. Greenberg and V. Sergiescu, An acyclic extension of the braid group, Comm. Math. Helvetici, 66 (1991), 109-138. | MR 92b:57004 | Zbl 0736.20020

[17] H. M. Hastings and A. Heller, Homotopy idempotents on finite-dimensional complexes split, Proc. Amer. Math. Soc., 85 (1982), 619-622. | MR 83j:55010 | Zbl 0513.55011

[18] S. H. Mccleary, Groups of homeomorphisms with manageable automorphism groups, Comm. in Algebra, 6 (1978), 497-528. | MR 81e:20045 | Zbl 0377.20035

[19] S. H. Mccleary and M. Rubin, Locally moving groups and the reconstruction problem for chains and circles, preprint, Bowling Green State University, Bowling Green, Ohio.

[20] R. Mckenzie and R. J. Thompson, An elementary construction of unsolvable word problems in group theory, Word Problems, Boone, Cannonito and Lyndon Eds., North Holland, 1973, p. 457-478. | MR 53 #629 | Zbl 0286.02047

[21] J. N. Mather, Integrability in codimension 1, Comment. Math. Helvetici, 48 (1973), 195-233. | MR 50 #8556 | Zbl 0284.57016

[22] E. A. Scott, A tour around finitely presented infinite simple groups, Algorithms and Classification in Combinatorial Group Theory, G. Baumslag and C. F. Miller, III, Eds., MSRI Publications, Number 23, Springer-Verlag, New York, 1991, p. 83-119. | MR 94j:20030 | Zbl 0753.20008

[23] M. Stein, Groups of piecewise linear homeomorphisms, Trans. Amer. Math. Soc., 332 (1992), 477-514. | MR 92k:20075 | Zbl 0798.20025